# SDR IPXA2023101718375

- Difficulty date: October 17, 2023
- Submitted: October 17, 2023
- Operation: Air carrier
- Aircraft: N330UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27756
- Aircraft time: 63,563 hours, 21,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN**EMERGENCY LIGHTS TURN ON INTERMITTENTLY IN ARMED POSITION. REAPEAT WRITE UP LOG G11357
